Detail publikace

Some properties of orders of quaternion algebras with regard to the discrete norm

Originální název

Some properties of orders of quaternion algebras with regard to the discrete norm

Anglický název

Some properties of orders of quaternion algebras with regard to the discrete norm

Jazyk

en

Originální abstrakt

Quaternion algebras are investigated and isomorhpisms between them are described. Furthermore, the orders of these algebars are presented and the uniqueness of the discrete norm for such orders is proved.

Anglický abstrakt

Quaternion algebras are investigated and isomorhpisms between them are described. Furthermore, the orders of these algebars are presented and the uniqueness of the discrete norm for such orders is proved.

BibTex


@article{BUT125690,
  author="Jan {Horníček} and Miroslav {Kureš} and Lenka {Macálková}",
  title="Some properties of orders of quaternion algebras with regard to the discrete norm",
  annote="Quaternion algebras are investigated and isomorhpisms between them are described. Furthermore, the orders of these algebars are presented and the uniqueness of the discrete norm for such orders is proved.


",
  address="Institute of Mathematics, Czech Academy of Sciences",
  chapter="125690",
  doi="10.21136/MB.2016.0026-15",
  howpublished="print",
  institution="Institute of Mathematics, Czech Academy of Sciences",
  number="3",
  volume="141",
  year="2016",
  month="october",
  pages="285--405",
  publisher="Institute of Mathematics, Czech Academy of Sciences",
  type="journal article in Web of Science"
}